# SDR C2XA00CL058

- Difficulty date: July 31, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0894A
- Condition: Failed
- Location: Lt Main Gear
- Part time: 717 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 3030 - ON APPROACH TO PIT, THE LEFT MLG FAILED TO EXTEND.  THE CREW RECYCLED THE GEAR AND THE GEAR CAME DOWN WITH NORMAL INDICATION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG ACTUATOR IAW BEECHCRAFT MM 32-30-10.  ALL OPERATIONAL CHECKS WERE GOOD IAW 32-30-10.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
